MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FEMORAL NAIL, A/R T2 FEMUR Ø10X400 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FEMORAL NAIL, A/R T2 FEMUR Ø10X400 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18251040S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Porduct disposition is unknown.
 
Event or Problem Description
It has been reported that a t2 nail has broken during surgery.
 
Event or Problem Description
It has been reported that a t2 nail has broken during surgery.
 
Additional Manufacturer Narrative
Evaluation revealed the t2 femoral nailing to be the primary product.All other mentioned products (locking screws and end cap) are regarded to be concomitant products.Physical investigation of the nail was not possible as it was not available for investigation even being requested.A review of the dhr revealed no discrepancies in material or manufacturing.The device was documented as faultless prior to distribution.Thus, we exclude deviations in material and manufacturing.The ifu includes that obesity, traumatic overloads and non-unions can lead to implant failures like breakages.Review of complaint history, capa databases and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated the issue was addressed adequately.There are no actions in place related to the reported event for the subject product.No non-conformity was identified.With regard to the available information a more precise statement is not possible.The file will be closed formally and we reserve the right to reopen the file in case the device and / or further information becomes available.
 
Event or Problem Description
It has been reported that a t2 nail has broken during surgery.

Brand Name
FEMORAL NAIL, A/R T2 FEMUR Ø10X400 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key5876680
Report Number0009610622-2016-00406
Device Sequence Number26114
Product Code HSB
UDI-Device Identifier04546540199539
UDI-Public0104546540199539111603161721022810K0C7F7191K0C7F71
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K010801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number18251040S
Device Lot NumberK0C7F71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2016
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date08/15/2016
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown